MathSciNet Relay Station
MathSciNet bibliographic data
MR2498342 (2010b:41022) 41A50 (41A65 47H09 47H10 54H25)
Markin, Jack; Shahzad, Naseer Best approximation theorems for nonexpansive and condensing mappings in hyperconvex spaces. Nonlinear Anal. 70 (2009), no. 6, 2435–2441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement